EconPapers    
Economics at your fingertips  
 

Sufficient conditions for dynamic path controllability of economic systems

Hans-Werner Wohltmann and Wolfgang Kromer

Journal of Economic Dynamics and Control, 1984, vol. 7, issue 3, 315-330

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(84)90022-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:7:y:1984:i:3:p:315-330

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:dyncon:v:7:y:1984:i:3:p:315-330